# SDR TC8A96010

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE FIRE WARNING, NO FIRE.  ISOLATED FIRE SENSOR ELEMENT ON AFT DOOR AND REPAIRED WIRES AT CANNON PLUG.  CHECKED AS PER MM 26-0-3, OPS NORMAL.  (M)
